Links which are unknottable by maps.
Lambert, Howard
Pacific J. Math., Tome 67 (1976) no. 2, p. 109-112 / Harvested from Project Euclid
Publié le : 1976-05-14
Classification:  57A10,  55A25
@article{1102866957,
     author = {Lambert, Howard},
     title = {Links which are unknottable by maps.},
     journal = {Pacific J. Math.},
     volume = {67},
     number = {2},
     year = {1976},
     pages = { 109-112},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1102866957}
}
Lambert, Howard. Links which are unknottable by maps.. Pacific J. Math., Tome 67 (1976) no. 2, pp.  109-112. http://gdmltest.u-ga.fr/item/1102866957/